A New Method for Obtaining the Autocovariance of an Arma Model: An Exact Form Solution
This paper presents a new method for computing the theoretical autocovariance function of an autoregressive-moving average model. The importance of the reesult is that it yields two interesting results: (1) a closed form solution is derived in terms of roots of the autoregressive polynomial and the parameters of the moving average part, (2) a sufficient condition for lack of model redundancy is obtained.
(This abstract was borrowed from another version of this item.)
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||1997|
|Date of revision:|
|Publication status:||Published in Econometric Theory, 1998, Vol. 14, pages 622-640.|
|Contact details of provider:|| Postal: Department of Economics, University of Keele, Keele, Staffordshire, ST5 5BG - United Kingdom|
Phone: +44 (0)1782 584581
Fax: +44 (0)1782 717577
Web page: http://www.keele.ac.uk/depts/ec/cer/
More information through EDIRC
|Order Information:|| Postal: Department of Economics, Keele University, Keele, Staffordshire ST5 5BG - United Kingdom|
Web: http://www.keele.ac.uk/depts/ec/cer/pubs_kerps.htm Email:
When requesting a correction, please mention this item's handle: RePEc:kee:keeldp:97/09. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Martin E. Diedrich)
If references are entirely missing, you can add them using this form.